# SDR DALA2023080706379

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N931DM
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2899301) CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL WEB STA 787-794 APPROX RBL 21 WL 158. REMOVED AND REPLACED INTERCOSTAL WEB FROM STA 787-794, RBL 21, WL 158 AT AFT CARGO PER B737-900 SRM 51-40-02-0G AND DWG # 146A8320.
